# SDR SWAA2025051268148

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 64,307 hours, 38,186 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG B1 FLANGE CRACKED AT UPPER FIRE LOOP FWD BRACKET.<
